# SDR UIEA2023100600878

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON REAR SPAR SPLICE FITTING AND BBR 97.42 AT CENTER TANK.( FUEL LEAK ON REAR SPAR SPLICE FITTING AND BBR 97.42 AT CENTER TANK WAS REPAIRED AND THE TEST WAS SATISFACTORY REF AMM 28-11-00-308-013 REV 140 22AUG23.  /     /    )
